MathSciNet Relay Station
MathSciNet bibliographic data
MR2034657 (2004j:74116) 74R10
Herrero, M. A.; Oleaga, G. E.; Velázquez, J. J. L. Planar cracks running along piecewise linear paths. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 460 (2004), no. 2042, 581–601.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement